Kids Margazhi Fest on 6th Jan 2019, Sunday

Event Date/Time : 6th Jan 2019, Sunday
Event Venue : Ojas Eduland, MIG – Z- 72(A),Z Block, 5th Avenue, Anna Nagar west, Chennai – 40
Event Fee : Rs.200/-
Event Description :

OJAS Eduland conducts Kids contest – ( Kids Margazhi Fest ) on 6th Jan 2019, Sunday

Morning Session

Rangoli

Kuthu Vilaku Decoration

Pongal Pot Decoration

Make a kite

Maa-Elai Thoranam : Mango leaves Decoration

Fruit & Veg, Carving

Talent Show

Songs / Bhajans

Instruments

Upanyasam

Thirupavai Recitation

Afternoon Session

Clay Modelling

Handwriting

On the spot Games

Greeting Card Creation

Colouring / Drawing

Fancy dress

Show and Tell

Rhymes

Storytelling

Thirukural Recitation

Events in detail:

MORNING SESSION

1.Rangoli : ( Maa Kolam or Poo Kolam)
Time : 10 – 10.20 am
Maa Kolam ( Rangoli using colour powders)
Participants have to bring colour powder.
A full size chart will be provided for Kolam
Poo Kolam ( Rangoli using flowers)
Participants have to bring flowers.
A full size chart will be provided for Kolam

2. Kuthu Vilaku (Traditional Lamp) Decoration
Time : 10.20 – 10.40 am
Participants have to bring Kuthu vilaku for decoration.
Flowers, clothes, sticks, colour powders can be used to decorate the lamp.
3. Pongal Pot Decoration
Time : 10.40 – 11.00 am
Participants have to bring Pongal Pot & other items for decoration.
4.Make a Kite
Time : 10.40 – 11.00 am
Participants have to bring materials to make a kite

5.Maa- Elai Thoranam – Mango leaves Decoration Time : 11.00 – 11.20 am
Participants have to bring Mango leaves , thread & other items for decoration.

6. Fruit & Vegetable Carving Time : 11.20 – 11.40 am
Participants have to bring Vegetables & fruits for competition.
7. Talent Show
Time : 11 – 12.30 pm ( One participant can perform for maximum 3 minutes)
A. Songs / Bhajans ( Any devotional songs or Bhajans )
B. Instruments ( Any instruments )
C. Upanyasam ( Any devotional stories )
D. Thirupavai Recitation

AFTER NOON SESSION
1. Clay Modelling
Time : 1.00 – 1.20 pm (20 min)
Topic : Pongal Pot and Sugar Cane
Participants have to bring the clay.
A paper plate will be provided to the participants for display.

2. Handwriting competition
Time : 1.20 – 1.40 pm ( 20 min)
Paper & Text for writing will be provided
Participants have to bring writing pad & Pen / Pencil.

3. On the Spot games
Time : 1.20 – 1.40 pm ( 20 min)
Simple on the spot games.

4. Greeting Card Creation Time : 1.40 – 2.00 pm ( 20 min)

Participants have to prepare Pongal greeting card. Participants have to bring the materials for greeting card.

5.Colouring / Drawing Time: 2.00 – 3.00 pm

Topic : Pongal festival
Participants have to bring Pen / Pencil / Pad & colouring materials.
Printed picture will be provided for following batches:
Pre.K.G to UKG . Quarter size plain chart will be provided to 1st to 12th std students for drawing.
6.Fancy dress competition
Time: 3.30 – 4.00 pm
Topic : Godess Andal or Adiyaarkal or Alwarkal Farmers or
Village artists ( Naatupura kalaingaral like karakaattam or Oilaatam etc )
7. Show and Tell
Time: 4.00 – 4.30 pm
Topic: About Pongal Festival or Farmers or Margazhi month or Agriculture

Participants have to bring any item related to Pongal or Farmers or Margazhi month from home and explain why they chose that particular item and other relevant information. (Maximum 2.5 min)

8. Rhymes Time: 4.30 – 5.00 pm
English / Tamil
Kids can sing any rhymes of their choice. (Maximum 2 min)
Properties are not allowed

9. Storytelling Time: 5.00 – 5.30 pm
English / Tamil
Kids can tell one story of their choice (Maximum 3 min)
Properties are not allowed

10. Thirukural Recitation Time: 6.00 – 6.30 pm
Playschool – UKG
Say any 5 Thirukural
1st – 3rd std
Say any 6 Thirukural out of which 1 should be explained with meaning
4th – 6th std
Say any 8 Thirukural out of which 2 should be explained with meaning
7th – 9th std
Say any 10 Thirukural out of which 3 should be explained with meaning
10th – 12th std
Say any 12 Thirukural out of which 4 should be explained with meaning

Registration fee Rs.200/- for a participant per event (for all the age group).
Note : Prizes will be distributed on 10th Jan 2019( Thursday ) @ OJAS Eduland Office

Event Venue:
Ojas Eduland, MIG – Z- 72(A),Z Block, 5th Avenue, Anna Nagar west, Chennai – 40

Contact Details (Organiser Name and Phone Number) : 7200003898

Leave a Comment

Your email address will not be published. Required fields are marked *